# SDR AWXA0002144

- Difficulty date: July 30, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Part number: 65C3453721
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: BS 665 LBL 24 upper chord cracked.C: Stop drilled and repaired BS 665 LBL 24 WL 207 chord crack IAW AWA ER 155702-01211-JS1
